I woke up last night and found that my palms of my hands were itching as well as my feet. After I mildly scratched them, both had a stinging sensation. I applied Caladryl and that made it sting more.
I sat down by computer and started feeling itchy on my body as a whole. Seemed to be breaking out in hives.
I rose up and began to feel lightheaded with some visual changes (splotchy blurriness). I walked into another room and my balance was off and I fell to the floor... as if my legs were collapsing under me (I did not hurt myself). The next thing I knew for a few seconds I had quick jerking of my legs only. No loss of consciousness. I sat there for a few moments as I was still weak and got up to sit back down in the chair again.
I take baclofen, so I started typing about side effects. Typing was slower than usual. I then started to notice that the tip of my tongue was starting to feel prickly. Fearing that my mouth was going to swell up, I woke my husband and asked him to get a benadryl for me.
I was still weak, but followed down him down the stairs and sat down. He could not open the package, so I rose up to help and started to feel the same lightheadedness again. Sure enough. Once again I collapsed, twitching now with my legs and arms. These are more spastic and were not synchronized like you see with seizures. Again no LOC. I sat there for several moments until I felt strong enough to walk again.
Took two benadryls and within the hour the hives were disappearing. I was sleepy (as I did not have much sleep that night and benadryl makes me sleepier). When I woke up I was still tired but the rest of the symptoms were gone.
Do you think this was a serious side effect of the baclofen (I have been taking it for a few years) or a seizure? I had seizure in early childhood from encephalitis (dandy walker variant brain with non communicating 4th ventricle and hypertrophied left temporal lobe and a couple of subarachnoid cysts).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?